# SDR AALA20120410003

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 25,452 hours, 3,154 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part serial: 2477
- Condition: Damaged
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED HEARING LOUD POP FROM AREA AROUND COFFEEMAKER CM3.  NOTED SLIGHT ELECTRICAL ODOR BRIEFLY.  NOT USED FOR REST OF FLIGHT.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND CIRCUIT BREAKER FOR COFFEEMAKER NR 3 TRIPPED AND DAMAGE TO HEATER ELEMENT WIRING.  REMOVED AND REPLACED COFFEEMAKER NR 3.  SYSTEM GROUND CHECKED NORMAL.
